# SDR REXA2012112601707

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 24,932 hours, 21,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN HEAVY CHECK FOUND PASSENGER DOOR HINGE WORN, DURING RELIABILITY CHECKS.  REMOVED AND REPLACED PASSENGER DOOR HINGE IAW CRJ 200 SRM 52-10-31.
